# SDR DL72P954409

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65877421
- Condition: Corrosion
- Location: Lower Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE LOWER SKIN PER EO 4-37113-3, CORROSION WAS DISCOVERED ON THE AFT SKIN BETWEEN S-4C AND S-3C AT APPROX RBL 30.  MTC REPORTS A MIN REMAINING THICKNESS OF .063 AT THE DAMAGE AREA.  ERA WILL PROVIDE TEMP AND PERM REPAIR INSTRUCTIONS.  TEMP INSTR WILL REMOVE ALL EVIDENCE OF CORROSION AND TREAT THE SURFACE.  PERM INSTR WILL INSTALL A DOUBLER AND TRIPLER AND FILLER IN DAMAGE AREA, PER DL ERA 302731-14AD.
